# SDR SWIA2019100346405

- Difficulty date: August 7, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699BB HAS SEVERAL CHAFFS.  BLENDED OUT DAMAGES. REPLACED WITH NEW PANEL PN CC670-13056-4.
